U.S. doctors online nowAsk doctors free
India
A 23-year-old member asked:

Could my newly painted walls be giving me a headache?

2 doctor answers5 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Paint exposure: Yes. Exposure to chemicals in paint can cause headaches and other illness.
Dr. Eric Hastriter
Pediatric Neurology 19 years experience
Headaches: Fumes from the paint could cause headaches. Ventilate the room for a couple days and then see if that helps. In the meantime avoid all headache triggers. Avoid caffeine, drink water, excercize, sleep regularly, eat three meals a day, decrease stress. If after doing all these things and headaches remain see your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 16, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.